mental-health-icon
Headache..
Hello doctor, I am taking medications for depression and anxiety nexito forte and lesuride..  But when I think too much..  it starts paining in veins of my head..  And I can feel the blood flowing in my veins.. and sometimes I also have low bp... Kindly provide some cure for this problem.. :-(
95 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Divya Shree K.R
Psychiatrist 15 yrs exp Bangalore
Hello, You will have to get your headache evaluated by a neurologist.Unless a neurological cause is ruled out ,I will not be able to suggest psychological remedied for your problem.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.